MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD PRE-SHAPED 200CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD PRE-SHAPED 200CM; WIRE, GUIDE, CATHETER
Catalog Number M00326420
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Vasoconstriction (2126); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hepatic arterial mapping case, distal tip of the subject guidewire was fractured during use and vasospasm was observed due to this event.The fractured piece of guidewire was successfully removed from the patient¿s body.The procedure was completed successfully with another device.The patient condition is detailed as fine.No further information is available.
 
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The subject guidewire was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was unable to be confirmed and it cannot be confirmed that the device met specification, as the subject guidewire was not returned.Additional information states that the patient suffered vasospasm as a result of the reported events.As the subject guidewire was not returned and a review of all available information fails to indicate an assignable cause, an assignable cause of undeterminable will be assigned to the as reported code 'guidewire distal tip broken/fractured during use¿.An assignable cause of anticipated procedural complication will be assigned to the reported code ¿patient vasospasm non-serious¿, as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description

Brand Name
SYNCHRO2-14 STANDARD PRE-SHAPED 200CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19032210
Report Number3012931345-2024-00052
Device Sequence Number17897469
Product Code DQX
UDI-Device Identifier04546540688774
UDI-Public04546540688774
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Catalogue NumberM00326420
Device Lot Number0000147437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)
Patient Age50 YR
Patient SexFemale